Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015 (2015), Article ID 934260, 12 pages
http://dx.doi.org/10.1155/2015/934260
Research Article

A General Class of Derivative Free Optimal Root Finding Methods Based on Rational Interpolation

Centre for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan 60800, Pakistan

Received 22 May 2014; Accepted 18 August 2014

Academic Editor: S. A. Mohiuddine

Copyright © 2015 Fiza Zafar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Ioannis K. Argyros, Á. Alberto Magreñán, and Lara Orcos, “Local convergence and a chemical application of derivative free root finding methods with one parameter based on interpolation,” Journal of Mathematical Chemistry, 2016. View at Publisher · View at Google Scholar
  • Alicia Cordero, Moin-ud-Din Junjua, Juan R. Torregrosa, Nusrat Yasmin, and Fiza Zafar, “Efficient Four-Parametric with-and-without-Memory Iterative Methods Possessing High Efficiency Indices,” Mathematical Problems in Engineering, vol. 2018, pp. 1–12, 2018. View at Publisher · View at Google Scholar